# SDR KCSA201903291065

- Difficulty date: March 29, 2019
- Submitted: March 30, 2019
- Operation: Air carrier
- Aircraft: N739DH
- Make and model: Boeing 767324
- Aircraft serial: 27392
- Aircraft time: 88,411 hours, 16,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT PALLET SUPPORT HAS AREAS OF CORROSION AND POSSIBLE CRACK STA 538 - 595 RBL 38 APPROX.
